On the density of sets in ( A / ) n defined by polynomials

Lawrence Corwin; Carolyn Pfeffer

Colloquium Mathematicae (1995)

  • Volume: 68, Issue: 1, page 1-5
  • ISSN: 0010-1354

How to cite


Corwin, Lawrence, and Pfeffer, Carolyn. "On the density of sets in $(A/ℚ)^{n}$ defined by polynomials." Colloquium Mathematicae 68.1 (1995): 1-5. <http://eudml.org/doc/210289>.

author = {Corwin, Lawrence, Pfeffer, Carolyn},
journal = {Colloquium Mathematicae},
keywords = {compact group; adeles; density; polynomials},
language = {eng},
number = {1},
pages = {1-5},
title = {On the density of sets in $(A/ℚ)^\{n\}$ defined by polynomials},
url = {http://eudml.org/doc/210289},
volume = {68},
year = {1995},

AU - Corwin, Lawrence
AU - Pfeffer, Carolyn
TI - On the density of sets in $(A/ℚ)^{n}$ defined by polynomials
JO - Colloquium Mathematicae
PY - 1995
VL - 68
IS - 1
SP - 1
EP - 5
LA - eng
KW - compact group; adeles; density; polynomials
UR - http://eudml.org/doc/210289
ER -


  1. [1] J. W. S. Cassels, An Introduction to Diophantine Approximation, Cambridge Univ. Press, 1957. Zbl0077.04801
  2. [2] J. W. S. Cassels and A. Fröhlich, Algebraic Number Theory, Academic Press, London, 1967. Zbl0153.07403
  3. [3] L.-K. Hua, Sur une somme exponentielle, C. R. Acad. Sci. Paris 210 (1940), 520-523; see also: On an exponential sum, J. Chinese Math. Soc. 2 (1940), 301-312. 
  4. [4] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley, New York, 1974. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.